# SDR SIMA20140620010

- Difficulty date: June 20, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 32,923 hours, 28,870 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INVESTIGATE SKIN CRACK AT FASTENER LOCATED AT FRAME 77 BETWEEN STRINGER 04R.  INSTALLED DOUBLER & FILLER AT FRAME 77 & STRINGER 05R IAW ERS-EM-5300-578 & SRM 53-32-01.
